Cyybergod (Ver 1.1//Nausea) (cyybergod) wrote in vaginapagina,
Cyybergod (Ver 1.1//Nausea)
cyybergod
vaginapagina

cramps and travel...

Hey everyone,

I'm studying abroad in Costa Rica, currently. Having lots of fun, adjusting well, and all that.

But here's the issue: my period isn't due for nearly another week, but I'm having mindbendingly-bad cramps. I'm breaking out in sweats and going pale (apparently.) There's no blood yet.

For the record, I've had a Paragard IUD for almost three years.

The only major difference I can think of (other than a different climate, a city with 50x the amount of pollution I'm used to) is that I haven't been sexually active much at all in the month that I've been here...by myself or with anyone else. This is a big shift from how things usually are back home.

Has anyone else experienced a major, major increase in cramps while traveling?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments